# SDR DALA2016111008547

- Difficulty date: June 2, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 66,344 hours, 47,850 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 826-845
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOUBLER BS 826 - 845, X -54 TO X -60.    REMOVED CORROSION IAW 51-10-3 PAR 26,  AND A NEW DOUBLER FABRICATED IAW 51-10-2,  DRAWING PL9910151.
